# SDR REXA2013022200366

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 22,016 hours, 19,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3932 (SYR TO DTW) DURING FLIGHT NOTICED HYDRAULIC SYSTEM NR 3 QUANTITY FALLING AT A RATE OF 5% IN MINS.  WHEN WE DROPPED THE GEAR ON FINAL PRESSURE WENT FROM 25% TO 0% ALONG WITH GEAR DISAGREE WARNING MESSAGE.  WENT AROUND AND PERFORMED QRH.  LANDED ON 22L AND WAS ABLE TO EXIT VIA HIGH SPEED.  REMOVED AND REPLACED NR 3 HYDRAULIC SYSTEM PUMPS A+B.  REPLACED LINE FROM BALL ATTENUATOR TO PULSE DAMPNER ON BOTH PUMPS IAW CRJ 200 AMM 29-12-03.  LEAK AND OPERATIONS CHECKS GOOD.  PERFORMED FUNCTIONAL CHECK OF MAIN LANDING GEAR RETRACTION /EXTENSION SYSTEM IAW CRJ 200 32-30-00.  ALL CHECKS GOOD.  OK FOR SERVICE.
